Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 12, 2015, 5:13 PM EDT for Telfair County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 12, 2015, 5:13 PM EDT (21:13 UTC)
- Expired
- May 12, 2015, 5:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
County Telfair County, GA
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.2 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 487 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 988 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
328
WWUS82 KFFC 122113
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT TUE MAY 12 2015
GAZ110-122145-
TELFAIR GA-
513 PM EDT TUE MAY 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TELFAIR COUNTY
UNTIL 545 PM EDT...
AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BROKEN LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
MCRAE TO 7 MILES SOUTHEAST OF MILAN TO 10 MILES WEST OF
JACKSONVILLE...AND MOVING EAST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS TELFAIR COUNTY THROUGH 545 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MCRAE...HELENA...SCOTLAND...JACKSONVILLE...TOWNS...WORKMORE...CHINA
HILL AND TEMPERANCE.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3179 8304 3180 8308 3181 8309 3181 8314
3182 8313 3182 8315 3186 8318 3188 8317
3195 8306 3211 8294 3209 8290 3206 8286
3205 8281 3202 8278 3201 8275 3191 8281
3178 8303
TIME...MOT...LOC 2112Z 276DEG 9KT 3206 8291 3193 8299 3184 8315
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 12, 3:38 PM EDT, 1 hour 35 minutes earlier.
Area forecast discussion, May 12, 3:38 PM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 338 PM EDT TUE MAY 12 2015 .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... RELATIVELY WEAK FRONT PUSHING SEWD ACROSS CENTRAL GA INTO THIS EVENING WITH DESTABILIZATION AHEAD OF BOUNDARY ALLOWING FOR 1000- 1500 MLCAPE AND SOME CONVECTIVE INITIATION IN LAST HOUR. BEST CHANCE FOR THUNDERSTORMS MAINLY SOUTH AND EAST OF MACON TO WASHINGTON. THERE IS DECENT DCAPE GRADIENT ALONG THIS AREA AS WELL SO CANNOT RULE OUT A FEW STRONG STORMS WITH STRONG DOWNBURST WINDS AS MAIN THREAT. ANY PRECIP CHANCES SHOULD DIMINISH BEFORE MIDNIGHT ACROSS THE FAR SOUTH. OTHERWISE RIDGE OF HIGH PRESSURE IS PROGGED TO BUILD IN FROM THE NORTH AND ALLOW FOR CLEARING/DRYING CONDITIONS FOR REST OF SHORT TERM. DEWPOINT TRENDS AND RESULTANT RH VALUES FOR TOMORROW AFTERNOON WILL NEED TO BE WATCHED FOR ANY FIRE DANGER THREAT...SEE FIRE WEATHER SECTION BELOW FOR MORE DETAILS. TEMPS SHOULD BE SLIGHTLY ABOVE CLIMO NORMS. BAKER .LONG TERM /THURSDAY THROUGH TUESDAY/... NO CHANGES MADE TO THE EXTENDED FORECAST. COOL/DRY HIGH PRESSURE WILL PERSIST WEDNESDAY NIGHT AND RESULT IN NEAR OR SLIGHTLY BELOW SEASONABLE LOWS. THE SURFACE RIDGE SLIPS EAST AND ESTABLISHES A MOIST SOUTHERLY WIND FLOW ON THURSDAY. THIS WILL BEGIN TO ENHANCE OUR CHANCES FOR DIURNALLY DRIVEN CONVECTION... MAINLY OVER THE WESTERN AND NORTHERN ZONES THURSDAY AFTERNOON... THEN ALL ZONES FRIDAY THROUGH MONDAY AS MODELS SHOW NEAR TWO INCH PRECIPITABLE WATER VALUES ACROSS THE AREA BY THE WEEKEND. AS A RESULT... WILL CONTINUE TO SHOW SLIGHTLY HIGHER THAN CLIMO POPS... WITH AT LEAST A GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS WARRANTED EACH AFTERNOON AND EVENING. AT THIS TIME... IT APPEARS SOME MID-UPPER LEVEL RIDGING INFLUENCE... COUPLED WITH WEAK 0-3 KM WIND SHEAR WILL HELP HOLD THUNDERSTORMS BELOW SEVERE LIMITS DESPITE MUCAPES CLIMBING INTO THE 1500-2500 J/KG RANGE DURING PEAK HEATING. THE EXTREMELY MOIST ENVIRONMENT SUGGEST STORM WIND GUSTS WILL BE MINIMIZED... WITH LOCALLY HEAVY RAIN AND OCCASIONAL CLOUD TO GROUND LIGHTNING LIKELY BEING THE MAIN STORM THREATS FRIDAY THROUGH MONDAY. THOSE PLANNING OUTDOOR ACTIVITIES OVER THE WEEKEND SHOULD EXPECT AFTERNOON AND EVENING STORMS AND TAKE EXTRA PRECAUTIONS. 01 && .FIRE WEATHER... AS DRY CONDITIONS RETURN TO THE AREA WEDNESDAY BEHIND THE COLD FRONT... EXPECT A DROP IN RELATIVE HUMIDITY. SOME AREAS... PARTICULARLY ACROSS NORTH GEORGIA... COULD SEE SEVERAL HOURS OF 25 PERCENT RELATIVE HUMIDITY OR LESS WEDNESDAY AFTERNOON. AT THIS TIME THE FORECAST DURATION IS SHY OF FIRE DANGER STATEMENT CRITERIA...AND LATEST MODELS AND CONDITIONS WILL NEED TO BE MONITORED CLOSELY. && .AVIATION... 18Z UPDATE... MAINLY VFR CONDITIONS EXPECTED THOUGH SOME BRIEF INITIAL CU DEVELOPMENT IN 2500-3500 FT RANGE IS POSSIBLE FOR NORTHERN SITES PRIOR TO 22Z. OTHERWISE COULD SEE RISE OF CU TO NEAR 5 KFT AND SOME ALTO NEAR 10 KFT COMING IN FROM THE SW INTO THIS EVENING. AS FRONT PUSHES SOUTHEAST THERE COULD BE SOME REDEVELOPMENT OF SHOWERS OR EVEN -TSRA MAINLY FOR SOUTHERN SITES FROM 20-00Z BUT CANNOT RULE OUT A COUPLE SHOWERS MAKING IT NEAR KATL AS WELL. WILL LEAVE OUT MENTION NEAR KATL FOR NOW AND MONITOR TRENDS. REST OF PERIOD SHOULD BE JUST LINGERING CIRRUS THOUGH WINDS WILL BE TRICKY FORECAST WEDNESDAY NEAR KATL AS THE NW WINDS LOOK TO COME CLOSE TO NNE AND POSSIBLY WAIVER BACK TO NNW AT TIMES NEAR 5-8 KTS. //ATL CONFIDENCE...18Z UPDATE... MEDIUM ON PRECIP REDEVELOPMENT AND TIMING OF NE WIND SHIFT. HIGH ON ALL ELSE. BAKER && .PRELIMINARY POINT TEMPS/POPS... ATHENS 59 83 57 82 / 5 0 0 10 ATLANTA 61 82 63 81 / 5 0 0 10 BLAIRSVILLE 51 79 54 76 / 0 0 0 10 CARTERSVILLE 54 82 56 83 / 0 0 0 10 COLUMBUS 65 87 65 85 / 20 0 5 20 GAINESVILLE 57 81 58 79 / 5 0 0 10 MACON 61 86 60 85 / 10 0 0 10 ROME 54 83 53 84 / 0 0 0 10 PEACHTREE CITY 57 83 56 82 / 5 0 0 10 VIDALIA 67 88 65 86 / 30 5 5 10 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BAKER LONG TERM....01 AVIATION...BAKER
Hazardous weather outlook, May 12, 1:32 AM EDT, 15 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 132 AM EDT TUE MAY 12 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 132 AM EDT TUE MAY 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...ISOLATED TO SCATTERED THUNDERSTORMS POSSIBLE TODAY... WEATHER HAZARDS EXPECTED... BRIEF WIND GUSTS TO 45 MPH... OCCASIONAL CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAIN ARE POSSIBLE WITH ANY THUNDERSTORM THAT DEVELOPS ALONG AND AHEAD OF A COLD FRONT TODAY. DISCUSSION... A COLD FRONT WILL BRING AN INCREASING RISK OF ISOLATED TO SCATTERED THUNDERSTORMS TO MAINLY NORTH GEORGIA THIS MORNING... THEN CENTRAL GEORGIA DURING THE AFTERNOON AND EVENING. INSTABILITIES WILL BE MARGINAL... AND ALTHOUGH A FEW STORMS COULD BE STRONG WITH GUSTY WINDS... SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... BEHIND A COLD FRONT... DRY CONDITIONS ARE EXPECTED FOR WEDNESDAY. A DEVELOPING MOIST SOUTHERLY FLOW WILL BRING A CHANCE OF THUNDERSTORMS TO PARTS OF CENTRAL GEORGIA ON THURSDAY... THEN MUCH OF NORTH AND CENTRAL GEORGIA FRIDAY THROUGH MONDAY. AT THIS TIME... SEVERE STORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT ANY STORM REPORTS THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, May 12, 3:44 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
344 PM EDT TUE MAY 12 2015
GAZ076-122030-
JEFFERSON GA-
344 PM EDT TUE MAY 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN JEFFERSON COUNTY
UNTIL 430 PM EDT...
AT 344 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LOUISVILLE...MOVING EAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS JEFFERSON COUNTY THROUGH 430 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LOUISVILLE.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3291 8228 3296 8251 3306 8250 3309 8228
3305 8229 3295 8227 3293 8227
TIME...MOT...LOC 1944Z 273DEG 11KT 3302 8248Special weather statement, May 12, 3:59 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 359 PM EDT TUE MAY 12 2015 GAZ097-122030- LAURENS GA- 359 PM EDT TUE MAY 12 2015 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS IN LAURENS COUNTY UNTIL 430 PM EDT... AT 358 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR MONTROSE...OR 13 MILES WEST OF DUBLIN... MOVING SOUTHEAST AT 25 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL... FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS LAURENS COUNTY THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE DUBLIN...EAST DUBLIN...DEXTER...DUDLEY...CADWELL...RENTZ...MONTROSE AND HARLOW. SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH... HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING. LAT...LON 3250 8318 3257 8315 3257 8287 3231 8304 TIME...MOT...LOC 1958Z 296DEG 22KT 3252 8313
Special weather statement, May 12, 4:27 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
427 PM EDT TUE MAY 12 2015
GAZ085-086-097-098-108>112-122115-
JOHNSON GA-WHEELER GA-DODGE GA-MONTGOMERY GA-LAURENS GA-TREUTLEN GA-
TELFAIR GA-EMANUEL GA-WILCOX GA-
427 PM EDT TUE MAY 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN JOHNSON...WHEELER...DODGE...MONTGOMERY...LAURENS...TREUTLEN...
TELFAIR...EMANUEL AND WILCOX COUNTIES UNTIL 515 PM EDT...
AT 427 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EAST DUBLIN
TO NEAR CHAUNCEY TO NEAR ROCHELLE...AND MOVING EAST AT 30 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS JOHNSON...WHEELER...DODGE...MONTGOMERY...LAURENS...
TREUTLEN...TELFAIR...EMANUEL AND WILCOX COUNTIES THROUGH 515 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DUBLIN...MCRAE...EASTMAN...SOPERTON...ABBEVILLE...ALAMO...HELENA...
EAST DUBLIN...ROCHELLE...GLENWOOD...MILAN...ADRIAN...CADWELL...
RHINE...CHAUNCEY...PITTS...RENTZ...UNION...ANTIOCH CHURCH AND MEEKS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
LAT...LON 3186 8361 3197 8354 3214 8320 3261 8294
3263 8248 3219 8266 3185 8320 3185 8354
TIME...MOT...LOC 2027Z 260DEG 28KT 3255 8288 3215 8304 3190 8349Local storm report, May 12, 4:44 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
444 PM EDT TUE MAY 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG DUDLEY 32.54N 83.07W
05/12/2015 LAURENS GA EMERGENCY MNGR
RECEIVED CALL FROM EMERGENCY MANAGER OF 2-3 TREES DOWN
JUST OFF OF HIGHWAY 80 AROUND 338 AND 1ST STRRET.
&&
EVENT NUMBER FFC1500280
KOVACIKSpecial weather statement, May 12, 5:03 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
503 PM EDT TUE MAY 12 2015
GAZ086-122130-
EMANUEL GA-
503 PM EDT TUE MAY 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN EMANUEL COUNTY UNTIL 530 PM EDT...
AT 503 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SUMMERTOWN...OR 9 MILES NORTH OF SWAINSBORO.
THIS STORM WAS NEARLY STATIONARY.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS EMANUEL COUNTY THROUGH 530 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SUMMERTOWN...MODOC...THREE POINTS AND COLEMANS LAKE.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
LAT...LON 3263 8235 3278 8240 3283 8232 3283 8226
3281 8225 3281 8223 3280 8221 3281 8220
3281 8215 3273 8211
TIME...MOT...LOC 2103Z 224DEG 2KT 3274 8235Special weather statement, May 12, 5:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT TUE MAY 12 2015
GAZ110-122145-
TELFAIR GA-
513 PM EDT TUE MAY 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TELFAIR COUNTY
UNTIL 545 PM EDT...
AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BROKEN LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
MCRAE TO 7 MILES SOUTHEAST OF MILAN TO 10 MILES WEST OF
JACKSONVILLE...AND MOVING EAST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS TELFAIR COUNTY THROUGH 545 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MCRAE...HELENA...SCOTLAND...JACKSONVILLE...TOWNS...WORKMORE...CHINA
HILL AND TEMPERANCE.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3179 8304 3180 8308 3181 8309 3181 8314
3182 8313 3182 8315 3186 8318 3188 8317
3195 8306 3211 8294 3209 8290 3206 8286
3205 8281 3202 8278 3201 8275 3191 8281
3178 8303
TIME...MOT...LOC 2112Z 276DEG 9KT 3206 8291 3193 8299 3184 8315The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 3:55 AM EDT | Special Weather Statement | FFC | Haralson | 50 min |
| May 12, 4:31 AM EDT | Special Weather Statement | FFC | Polk | 29 min |
| May 12, 4:36 AM EDT | Special Weather Statement | FFC | Paulding | 24 min |
| May 12, 4:57 AM EDT | Special Weather Statement | FFC | Bartow | 48 min |
| May 12, 5:05 AM EDT | Special Weather Statement | FFC | Paulding | 10 min |
| May 12, 5:27 AM EDT | Special Weather Statement | FFC | Cherokee | 48 min |
| May 12, 2:51 PM EDT | Special Weather Statement | FFC | Telfair | 24 min |
| May 12, 3:09 PM EDT | Special Weather Statement | FFC | Glascock | 36 min |
| May 12, 3:24 PM EDT | Special Weather Statement | FFC | Bleckley | 36 min |
| May 12, 3:30 PM EDT | Special Weather Statement | FFC | Bleckley | 30 min |
| May 12, 3:44 PM EDT | Special Weather Statement | FFC | Jefferson | 46 min |
| May 12, 3:59 PM EDT | Special Weather Statement | FFC | Laurens | 31 min |
| May 12, 4:27 PM EDT | Special Weather Statement | FFC | Dodge, Laurens, Treutlen, Wilcox | 48 min |
| May 12, 5:03 PM EDT | Special Weather Statement | FFC | Emanuel | 27 min |
| May 12, 5:29 PM EDT | Special Weather Statement | FFC | Emanuel | 31 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.